# SDR SWAA2012091407619

- Difficulty date: September 11, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N622SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27932
- Aircraft time: 54,013 hours, 43,978 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spindle
- Part number: 6546481144SWA
- Part serial: B4899
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 FLAP CARRIAGE SPINDLE THERMAL COATING AND BASE METAL CORRODED.  REMOVED AND REPLACED NR 2 SPINDLE FLAP CARRIAGE ASSY PER MT.
